# SDR QR9R2024030600001

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721269351
- Aircraft time: 3,918 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POSTFLIGHT INSPECTION, FOUND BOTH PILOT AND CO-PILOT HEADREST ASSEMBLIES BROKEN. REMOVED AND REPLACED BOTH HEADREST ASSY IAW UH-72 CMM 25-10-17.
